# SDR CALA2024111802875

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A118022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB EXFOLIATED CORROSION PART NUMBER 141A1180-22 AT MAIN E AND E COMPARTMENT STA 620 STR 23L REF AAR N/R 9916271 REMOVED AND INSTALLED NEW WEB AT E&E MAIN COMP, STA 320 STR 23L AS PER SRM 51-40-02-0G-0 DWG 141A1180-23 REPLACEMENT OF WEB TO EXFOLIATED CORROSION.
